Processing math: 0%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 50 No. 12 (1998)
Vol. 50 No. 12 (1998)
Published:
25.12.1998
Research articles
On differentiability of open mappings
A. V. Bondar
1587–1600
PDF (Ukrainian)
Springer
Generalized and classical almost periodic solutions of Lagrangian systems convex on a compact set
S. F. Zakharin, I. O. Parasyuk
1601–1608
PDF (Ukrainian)
Springer
Random integral manifolds of systems of differential equations with unbounded operator in a Banach space
V. G. Kolomiyets, A. I. Mel'nikov
1609–1614
PDF (Russian)
Springer
On elements of the Lax-Phillips scattering scheme for
ρ
-perturbations of an abstract wave equation
S. A. Kuzhel'
1615–1629
PDF (Ukrainian)
Springer
Strong summability of multiple Fourier series and Sidon-type inequalities
O. I. Kuznetsovci
1630–1635
PDF (Russian)
Springer
Solutions of systems of nonlinear difference equations that are continuous and bounded on the entire real axis and their properties
G. P. Pelyukh
1636–1645
PDF (Russian)
Springer
Irresolvable topologies on groups
I. V. Protasov
1646–1655
PDF (Russian)
Springer
The theory of the numerical-analytic method: Achievements and new trends of development. IV
M. I. Ronto, A. M. Samoilenko, S. I. Trofimchuk
1656–1672
PDF (Russian)
Springer
Perturbed Lamé equation and the Buslaev phase
S. Tajima
1673–1679
PDF (Russian)
Springer
Linear periodic boundary-value problem for a second-order hyperbolic equation. II. Quasilinear problem
N. H. Khoma
1680–1685
PDF (Ukrainian)
Springer
Short communications
On a criterion of
NP
-completeness
V. V. Bulitko, V. K. Bulitko
1686–1691
PDF (Russian)
Springer
Analyticity of a free boundary in one problem of axisymmetric flow
A. S. Minenko
1692–1700
PDF (Russian)
Springer
Filtration of components of processes of random evolution
A. E. Lukin, A. V. Svishchuk
1701–1705
PDF (Ukrainian)
Springer
On samples of independent random vectors in spaces of infinitely increasing dimension
M. Ya Ruzhilo, V. I. Stepakhno
1706–1711
PDF (Russian)
Springer
Criteria for the coincidence of the kernel of a function with the kernels of its Riesz and Abel integral means
E. G. Usenko
1712–1714
PDF (Ukrainian)
Springer
Random variables determined by the distributions of their digits in a numeration system with complex base
V. Shkol’nyi O.
1715–1720
PDF (Ukrainian)
Springer
Obituaries
Vladislav Kirillovich Dzyadyk
EditorialBoard
1721
PDF (Ukrainian)
Springer
Index
Index of volume 50 of „Ukrainian Mathematical Journal"
1722-1728
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians